# SDR A6WA2019010146265

- Difficulty date: December 29, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 41,015 hours, 38,119 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN STA 280.00 AFT SIDE OF BULKHEAD AT STR 3L HAS 2 CRACKED CLIPS. REPLACED CLIPS IAW SRM 51-42-06, 51-42-21.
